Vol. 22(2021) No. 2



  Existence results for coupled nonlinear fractional differential equations with coupled strip and infinite point boundary conditions
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 913-932, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.60

Authors: Rian Yan, Qiang Ma and Xiaohua Ding

Abstract: In this paper, we investigate a class of nonlinear fractional differential system supplemented with coupled strip and infinite point boundary conditions. Existence results for the given problem are obtained by using the Banach's fixed point theorem and the ‖·‖e norm. The Lipschitz type conditions on nonlinearities are needed and it seems that the continuity assumptions used previously are not sufficient. The proposed problem is of quite a general nature as it covers several special cases. Finally, we present an example to illustrate our main results.

Key Words and Phrases: Fractional differential equation, boundary value problem, fixed-point theorem.

2010 Mathematics Subject Classification: 34A08, 34B10, 47H10.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review